# SDR MALA070106

- Difficulty date: August 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 24,016 hours, 26,214 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING N4K CHECK IN CWA FOUND, PREVIOUS REPAIR OF BOTTOM FRAME UPPER FLANGE STA 258, LBL 10-RBL 12 DOES NOT C/W SRM 53-70-30 SPECIAL REPAIR NR 5.  REPLACED PREVIOUS REPAIR IAW EO NR 53102.
